# SDR 04221424

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N424FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3185
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO MASTER CAUTION, CHECK PFD ON TAKEOFF ROLL, 70 KNTS.  REMOVED AND REPLACED CAPT AND F/O PFD'S (31-61-00), ALL OPS CHECK GOOD AT THIS TIME.
